# SDR REXA2015062400621

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 23,522 hours, 21,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS PAX DOOR DIFFICULT TO CLOSE & OPEN.  HANDLE BINDS ABOUT MID TRAVEL.  FOUND ICE BREAK CABLE BROKEN.  R & R ICE BREAK CABLE IAW AMM 52-11-15.  ALL CHECKS ARE GOOD AT THIS TIME.
